Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A fixed point theorem for multivalued nonexpansive mappings in a uniformly convex Banach space


Author: Teck-Cheong Lim
Journal: Bull. Amer. Math. Soc. 80 (1974), 1123-1126
MSC (1970): Primary 46A05
MathSciNet review: 0394333
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46A05

Retrieve articles in all journals with MSC (1970): 46A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13640-2